# SDR CALA0000108

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- System (JASC): 3210 · Main Landing Gear
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BOTH MLG GREEN INDICATION LIGHTS DID NOT ILLUMINATE WHEN LG WAS EXTENDED ON APPROACH.  THE AIR/GROUND RELAY AND LIGHTS CB WAS FOUND TRIPPED DURING GO-AROUND.  THE CB WAS RESET AND BOTH MAIN GEAR RED AND GREEN LIGHTS ILLUMINATED.  THE CHECKLIST FOR UNSAFE GEAR WAS CONTINUED.  THE GEAR WAS EXTENDED MANUALLY AND THREE GREEN LIGHTS WERE INDICATED.  MX COULD NOT DUPLICATE THE FAULT.  A MLG AND NLG EXTENSION/RETRACTION ADJUST/TEST WAS PERFORMED IAW MM 32-32-00, PAGE 501 AND MM 32-33-00, PAGE 501.  A LANDING GEAR POSITION INDICATION AND WARNING  SYSTEM ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-61-00, PAGE 501.  ALL CHECKS WERE GOOD.
